# SDR NWAA082185514

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 61,196 hours, 25,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Inflt Separation
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 230 PANEL 651, ON THE UPPER SURFACE OF THE RIGHT WING ABOVE THE RIGHT LANDING GEAR RETRACT CYLINDER, DEPARTED FROM THE AIRCRAFT.  WHEN THE PANEL DEPARTED THE AIRCRAFT IT TORE TWO HYDRAULIC LINES FOR THE RETRACT CYLINDER AND DRAINED THE LEFT HYDRAULIC SYSTEM.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO LAS.  ALTERNATE LANDING GEAR AND FLAP EXTENSION WAS USED, THE LANDING WAS OTHERWISE UNEVENTFUL.  AT THE TIME OF THIS WRITING, TECHNICIANS ARE ON SITE REPLACING THE DAMAGED LINE FOR THE RETRACT CYLINDER ALONG WITH THE ASSOCIATED SYSTEM PUMPS AND FILTERS.  THIS WILL BE UPDATED WITH THE FINAL CORRECTIVE ACTION ONCE THE LOG PAGE HAS BEEN CLOSED.
